# SDR VTZA95215

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Part number: 2188406
- Condition: Out Of Calib
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

IAD/EWR - FLT 6435 - ABORTED TAKEOFF DUE TO THE LEFT ENGINE ONLY MAKING 92 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE RECALIBRATED THE TORQUE SIGNAL CONDITIONER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
